i was recently treated for a UTI, and yeast infection, and an STD (which it turns out i didn't actually have!!). I was given cipro, diflucan, and zithromax to treat these various problems. im also on birth control, so my period is regular and comes every tuesday night. it's never been late since i started birth control, and now it is. i'm wondering if anyone knows if any of the medications i took could be causing me to miss my period?
thanks a lot in advance.
don't listen to what other people are telling you, first of all the medications you were on do not cause suppression of the symtoms they are infact a cure for the actual disease you were diagnosed with, diflucan is and antifungal agent, cipro and zithromax are antibiotics, none of which will supress your cycle, you need to talk to your md because if you were in a postion to get an std you may be pregnant despite the fact that you were on the pill